MAUDE Adverse Event Report: KAZ USA, INC., A HELEN OF TROY COMPANY BRAUN; FOREHEAD THERMOMETER

KAZ USA, INC., A HELEN OF TROY COMPANY BRAUN; FOREHEAD THERMOMETER
Model Number BFH175
Medical Device Problem Codes False Negative Result (1225); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Fever (1858)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Kaz usa, inc.Has requested that the product be returned to our company for testing, but it has not yet been received.
 
Event or Problem Description
A consumer reported that his thermometer had allegedly given false negative readings on her son.The device allegedly gave a readings that were 7.5°f lower than what was later measured by their pediatrician.There were no complications from this incident, and the patient is doing well now.Kaz usa, inc.Has requested that the product be returned to our company for testing.
 
Event or Problem Description
A consumer reported that his thermometer had allegedly given false negative readings on her son.The device allegedly gave a readings that were 7.5°f lower than what was later measured by their pediatrician.There were no complications from this incident, and the patient is doing well now.

Brand Name
BRAUN
Common Device Name
FOREHEAD THERMOMETER
Manufacturer (Section D)
KAZ USA, INC., A HELEN OF TROY COMPANY
marlborough, ma
MDR Report Key9756689
Report Number1314800-2020-00010
Device Sequence Number2495966
Product Code FLL
UDI-Device Identifier00328785001679
UDI-Public00328785001679
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181015
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberBFH175
Device Lot Number20818TAV
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/28/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2020
Supplement Date Received by Manufacturer01/27/2020
Initial Report FDA Received Date02/26/2020
Supplement Report FDA Received Date03/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;